# SDR USAASB06113

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N501UW
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS116080264
- Condition: Leaking
- Location: B-Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1627 - ON APPROACH TO CLT, FROM CHS, THE NR 2 ENGINE HYDRAULIC-B PUMP LOW PRESSURE LIGHT ILLUMINATED.  CREW WENT THROUGH QUICK REFERENCE HANDBOOK PROCEDURES AND CONTINUED TO LAND.  AFTER EXTENSION OF LANDING GEAR AND FLAPS, THE HYDRAULIC-B ELECTRIC PUMP LOW PRESSURE LIGHT ILLUMINATED.  CREW RETURNED TO THE QUICK REFERENCE HANDBOOK AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED A LEAKING HOSE ASSEMBLY.  ALSO, REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP PER MM 29-15-12.  PERFORMED CONDITIONAL INSPECTION PER MM 05-51-00.  REPLACED FILTERS AS REQUIRED.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
